# SDR USAA020414

- Difficulty date: September 20, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N300AU
- Make and model: Boeing 737301
- Aircraft serial: 23228
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 48,746 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED .5 INCH LONG, STATION 616 RIGHT SIDE FRAME LOWER INBOARD END.  INSTALLED DOUBLER ANGLE PER TYPICAL REPAIR 53-61-01 AND EA 74856.  (M)
